Alert archive / Illinois / River Flood Warnings in 2016

River Flood Warning 12, NWS Milwaukee, WI

April 1, 2016Lake County, Illinois; Kenosha County, Wisconsin

NWS Milwaukee, WI issued this river flood warning at Apr 1, 2016, 4:26 AM CDT for Lake County, Illinois; Kenosha County, Wisconsin. It took effect at Apr 1, 2016, 3:00 PM CDT. It was in force for 58 hr.

The area

The outline as issued.

The facts

Issued
Apr 1, 2016, 4:26 AM CDT (09:26 UTC)
In effect from
Apr 1, 2016, 3:00 PM CDT
Expired
Apr 4, 2016, 1:00 AM CDT
In force
58 hr
Issued by
NWS Milwaukee, WI
Area
Storm-based polygon
Flood severity
Minor

Counties Lake County, IL, Kenosha County, WI

The radar

The Milwaukee radar (KMKX), 54 km from the middle of the area, began a volume at 09:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Fox River near New Munster (NMSW3).

Action stage
10 ft
Minor stage
11 ft
Moderate stage
13 ft
Major stage
14 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05545750, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

438 
WGUS43 KMKX 010926
FLWMKX
 
FLOOD WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
426 AM CDT FRI APR 1 2016

...The National Weather Service in Milwaukee/Sullivan has issued a 
flood warning for the following rivers in Illinois...Wisconsin...

  Fox River Near New Munster affecting Lake and Kenosha Counties

&& 
ILC097-WIC059-012126-
/O.NEW.KMKX.FL.W.0012.160401T2000Z-160404T0600Z/
/NMSW3.1.ER.160401T2000Z.160402T1200Z.160404T0000Z.UU/
426 AM CDT FRI APR 1 2016

The National Weather Service in Milwaukee/sullivan has issued a 

* Flood Warning for 
  The Fox River Near New Munster.
* At  4:00 AM Friday the stage was 10.0 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late this afternoon and 
  continue to rise to near 11.5 feet by tomorrow morning.the river 
  will fall below flood stage by Sunday evening.
* Impact...At 11.5 feet...Water is in the yards of some homes in the 
  Town of Salem, Village of Silver Lake, and Wheatland areas.

&&
 
LAT...LON 4262 8832 4262 8813 4252 8812 4245 8810
      4245 8827 4255 8825

&& 

River forecasts are available for some but not all river gaging
locations. The 7 day river forecast takes into account past
precipitation...soil moisture conditions etc..and predicted
future 48 hour basin-average precipitation.
 
(stages in ft.)        Bank-      Latest         Forecast stages
-               Flood  full      observed        ...for 7 am...
Location       stage  stage    stage/time       Sat  Sun  Mon  Tue
New Munster     11.0  10.0  10.00 04 AM 04/01  11.5 11.3 10.7 10.1

-                   Highest      24 hour change
-                   observed     in river stage
-                   stage in      (ft.) up to      Highest stage
-                   the last    latest observed     forecast in
-                   7 days          stage           next 7 days
New Munster      9.93  03 AM 04/01    0.97      11.50 07 AM 04/02

Below is the latest predicted precipitation information in 6 hour
increments for the listed sites. This information is updated twice
daily - in the morning and evening. Precipitation prediction is for
48 hours into the future from September through February and for 24
hours into the future from March through August.

New Munster: 6 am-noon  Fri Apr 01  0.00
New Munster: noon-6 pm  Fri Apr 01  0.04
New Munster: 6 pm-midn  Fri Apr 01  0.00
New Munster: midn-6 am  Sat Apr 02  0.00

$$
6 follow-up statements
838 
WGUS83 KMKX 011356
FLSMKX
 
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
856 AM CDT FRI APR 1 2016

...The flood warning continues for the following rivers in 
Wisconsin...Illinois...
  Fox River Near Berlin affecting Green Lake County 
  Fox River Near New Munster affecting Lake and Kenosha Counties 
 

&& 
WIC047-020156-
/O.CON.KMKX.FL.W.0006.000000T0000Z-000000T0000Z/
/BERW3.1.ER.160319T1300Z.160403T1800Z.000000T0000Z.NO/
856 AM CDT FRI APR 1 2016

The Flood Warning continues for
  The Fox River Near Berlin.
* At  7:15 AM Friday the stage was 13.2 feet.
* Flood stage is 13.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 13.6 feet by 
  Sunday early afternoon then begin falling.
* Impact...At 13.6 feet...Floodwaters are over the banks in parts of 
  downtown Berlin including Riverside Park. A parking lot is flooded 
  in the Berlin locks area. 

&&
 
LAT...LON 4398 8899 4398 8888 4391 8888 4389 8901
      4395 8911 4396 8908

$$

ILC097-WIC059-020156-
/O.CON.KMKX.FL.W.0012.160401T2000Z-160404T0600Z/
/NMSW3.1.ER.160401T2000Z.160402T1200Z.160404T0000Z.UU/
856 AM CDT FRI APR 1 2016

The Flood Warning continues for
  The Fox River Near New Munster.
* At  8:00 AM Friday the stage was 10.2 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late this afternoon and 
  continue to rise to near 11.5 feet by tomorrow morning.the river 
  will fall below flood stage by Sunday evening.
* Impact...At 11.5 feet...Water is in the yards of some homes in the 
  Town of Salem, Village of Silver Lake, and Wheatland areas.

&&
 
LAT...LON 4262 8832 4262 8813 4252 8812 4245 8810
      4245 8827 4255 8825

$$

&& 

River forecasts are available for some but not all river gaging
locations. The 7 day river forecast takes into account past
precipitation...soil moisture conditions etc..and predicted
future 48 hour basin-average precipitation.
 
(stages in ft.)        Bank-      Latest         Forecast stages
-               Flood  full      observed        ...for 7 am...
Location       stage  stage    stage/time       Sat  Sun  Mon  Tue
Berlin          13.0  12.0  13.21 07 AM 04/01  13.4 13.5 13.6 13.6
New Munster     11.0  10.0  10.19 08 AM 04/01  11.5 11.3 10.7 10.1

-                   Highest      24 hour change
-                   observed     in river stage
-                   stage in      (ft.) up to      Highest stage
-                   the last    latest observed     forecast in
-                   7 days          stage           next 7 days
Berlin          13.22  06 AM 04/01    0.08      13.60 01 PM 04/03
New Munster     10.16  07 AM 04/01    1.21      11.50 07 AM 04/02

Below is the latest predicted precipitation information in 6 hour
increments for the listed sites. This information is updated twice
daily - in the morning and evening. Precipitation prediction is for
48 hours into the future from September through February and for 24
hours into the future from March through August.

Berlin: 6 am-noon  Fri Apr 01  0.06
Berlin: noon-6 pm  Fri Apr 01  0.03
Berlin: 6 pm-midn  Fri Apr 01  0.00
Berlin: midn-6 am  Sat Apr 02  0.03

New Munster: 6 am-noon  Fri Apr 01  0.03
New Munster: noon-6 pm  Fri Apr 01  0.07
New Munster: 6 pm-midn  Fri Apr 01  0.00
New Munster: midn-6 am  Sat Apr 02  0.00
015 
WGUS83 KMKX 012128
FLSMKX
 
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
428 PM CDT FRI APR 1 2016

...The flood warning continues for the following rivers in 
Wisconsin...Illinois...
  Fox River Near Berlin affecting Green Lake County 
  Fox River Near New Munster affecting Lake and Kenosha Counties 
 

&& 
WIC047-020928-
/O.CON.KMKX.FL.W.0006.000000T0000Z-000000T0000Z/
/BERW3.1.ER.160319T1300Z.160403T1800Z.000000T0000Z.NO/
428 PM CDT FRI APR 1 2016

The Flood Warning continues for
  The Fox River Near Berlin.
* At  3:15 PM Friday the stage was 13.2 feet.
* Flood stage is 13.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 13.6 feet by 
  Sunday early afternoon then begin falling.
* Impact...At 13.6 feet...Floodwaters are over the banks in parts of 
  downtown Berlin including Riverside Park. A parking lot is flooded 
  in the Berlin locks area. 

&&
 
LAT...LON 4398 8899 4398 8888 4391 8888 4389 8901
      4395 8911 4396 8908

$$

ILC097-WIC059-020927-
/O.CON.KMKX.FL.W.0012.000000T0000Z-160404T0600Z/
/NMSW3.1.ER.160402T1200Z.160403T0000Z.160404T0000Z.UU/
428 PM CDT FRI APR 1 2016

The Flood Warning continues for
  The Fox River Near New Munster.
* At  4:00 PM Friday the stage was 10.5 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tomorrow morning and continue 
  to rise to near 11.2 feet by tomorrow evening.the river will fall 
  below flood stage by Sunday evening.
* Impact...At 11.4 feet...There are 2 inches of water over 77th 
  Street in the Wheatland area.

&&
 
LAT...LON 4262 8832 4262 8813 4252 8812 4245 8810
      4245 8827 4255 8825

$$

&&

River forecasts are available for some but not all river gaging
locations. The 7 day river forecast takes into account past
precipitation...soil moisture conditions etc..and predicted 
future 24 hour basin-average precipitation.
 
(stages in ft.)        Bank-      Latest         Forecast stages
-               Flood  full      observed        ...for 7 pm...
Location       stage  stage    stage/time       Sat  Sun  Mon  Tue
Berlin          13.0  12.0  13.24 03 PM 04/01  13.3 13.5 13.6 13.6
New Munster     11.0  10.0  10.50 04 PM 04/01  10.6 11.2 11.0 10.5

-                   Highest      24 hour change
-                   observed     in river stage
-                   stage in      (ft.) up to      Highest stage
-                   the last    latest observed     forecast in
-                   7 days          stage           next 7 days
Berlin          13.24  03 PM 04/01    0.06      13.60 01 PM 04/03
New Munster     10.48  03 PM 04/01    1.34      11.20 07 PM 04/02

Below is predicted precipitation information in 6 hour increments
for the listed sites. This information is updated twice daily-morning
and evening. Precipitation prediction is for 48 hours into the future
from September through February and for 24 hours into the future from
March through August.

Berlin: 6 pm-midn  Fri Apr 01  0.00
Berlin: midn-6 am  Sat Apr 02  0.00
Berlin: 6 am-noon  Sat Apr 02  0.06
Berlin: noon-6 pm  Sat Apr 02  0.02

New Munster: 6 pm-midn  Fri Apr 01  0.00
New Munster: midn-6 am  Sat Apr 02  0.00
New Munster: 6 am-noon  Sat Apr 02  0.03
New Munster: noon-6 pm  Sat Apr 02  0.07
410 
WGUS83 KMKX 020210
FLSMKX
 
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
910 PM CDT FRI APR 1 2016

...The flood warning continues for the following rivers in 
Illinois...Wisconsin...
 
  Fox River Near New Munster affecting Lake and Kenosha Counties 
 
...The flood warning continues for the following rivers in 
Wisconsin...
  Fox River Near Berlin affecting Green Lake County 
 

&& 
WIC047-021410-
/O.CON.KMKX.FL.W.0006.000000T0000Z-000000T0000Z/
/BERW3.1.ER.160319T1300Z.160405T0600Z.000000T0000Z.NO/
910 PM CDT FRI APR 1 2016

The Flood Warning continues for
  The Fox River Near Berlin.
* At  7:15 PM Friday the stage was 13.2 feet.
* Flood stage is 13.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 13.5 feet by 
  early Tuesday morning then begin falling.
* Impact...At 13.6 feet...Floodwaters are over the banks in parts of 
  downtown Berlin including Riverside Park. A parking lot is flooded 
  in the Berlin locks area. 

&&
 
LAT...LON 4398 8899 4398 8888 4391 8888 4389 8901
      4395 8911 4396 8908

$$

ILC097-WIC059-021409-
/O.EXT.KMKX.FL.W.0012.000000T0000Z-160403T1200Z/
/NMSW3.1.ER.160402T1800Z.160402T1800Z.160403T0600Z.UU/
910 PM CDT FRI APR 1 2016

The Flood Warning continues for
  The Fox River Near New Munster.
* At  8:00 PM Friday the stage was 10.6 feet.
* Flood stage is 11.0 feet.
* Forecast...The river is expected to rise to near flood stage 
  tomorrow early afternoon.
* Impact...At 10.8 feet...Floodwaters are near some homes along 
  Highway W in the Silver Lake area.

&&
 
LAT...LON 4262 8832 4262 8813 4252 8812 4245 8810
      4245 8827 4255 8825

$$

&&

River forecasts are available for some but not all river gaging
locations. The 7 day river forecast takes into account past
precipitation...soil moisture conditions etc..and predicted 
future 24 hour basin-average precipitation.
 
(stages in ft.)        Bank-      Latest         Forecast stages
-               Flood  full      observed        ...for 7 pm...
Location       stage  stage    stage/time       Sat  Sun  Mon  Tue
Berlin          13.0  12.0  13.23 07 PM 04/01  13.3 13.4 13.4 13.5
New Munster     11.0  10.0  10.61 08 PM 04/01  11.0 10.9 10.6 10.0

-                   Highest      24 hour change
-                   observed     in river stage
-                   stage in      (ft.) up to      Highest stage
-                   the last    latest observed     forecast in
-                   7 days          stage           next 7 days
Berlin          13.25  06 PM 04/01    0.05      13.50 01 AM 04/05
New Munster     10.59  07 PM 04/01    1.18      11.00 01 PM 04/02

Below is predicted precipitation information in 6 hour increments
for the listed sites. This information is updated twice daily-morning
and evening. Precipitation prediction is for 48 hours into the future
from September through February and for 24 hours into the future from
March through August.

Berlin: 6 pm-midn  Fri Apr 01  0.00
Berlin: midn-6 am  Sat Apr 02  0.04
Berlin: 6 am-noon  Sat Apr 02  0.13
Berlin: noon-6 pm  Sat Apr 02  0.00

New Munster: 6 pm-midn  Fri Apr 01  0.00
New Munster: midn-6 am  Sat Apr 02  0.00
New Munster: 6 am-noon  Sat Apr 02  0.10
New Munster: noon-6 pm  Sat Apr 02  0.00
700 
WGUS83 KMKX 021029
FLSMKX
 
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
529 AM CDT SAT APR 2 2016

...The flood warning continues for the following rivers in 
Wisconsin...Illinois...
  Fox River Near Berlin affecting Green Lake County 
  Fox River Near New Munster affecting Lake and Kenosha Counties 
 
&& 
WIC047-022229-
/O.CON.KMKX.FL.W.0006.000000T0000Z-000000T0000Z/
/BERW3.1.ER.160319T1300Z.160405T0600Z.000000T0000Z.NO/
529 AM CDT SAT APR 2 2016

The Flood Warning continues for
  The Fox River Near Berlin.
* At  4:15 AM Saturday the stage was 13.2 feet.
* Flood stage is 13.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 13.5 feet by 
  early Tuesday morning then begin falling.
* Impact...At 13.6 feet...Floodwaters are over the banks in parts of 
  downtown Berlin including Riverside Park. A parking lot is flooded 
  in the Berlin locks area. 

&&
 
LAT...LON 4398 8899 4398 8888 4391 8888 4389 8901
      4395 8911 4396 8908

$$

ILC097-WIC059-022229-
/O.CON.KMKX.FL.W.0012.000000T0000Z-160403T1200Z/
/NMSW3.1.ER.160402T1800Z.160402T1800Z.160403T0600Z.UU/
529 AM CDT SAT APR 2 2016

The Flood Warning continues for
  The Fox River Near New Munster.
* At  5:00 AM Saturday the stage was 10.6 feet.
* Flood stage is 11.0 feet.
* Forecast...The river is expected to rise to near flood stage this 
  afternoon.
* Impact...At 10.8 feet...Floodwaters are near some homes along 
  Highway W in the Silver Lake area.

&&
 
LAT...LON 4262 8832 4262 8813 4252 8812 4245 8810
      4245 8827 4255 8825

$$

&&

River forecasts are available for some but not all river gaging
locations. The 7 day river forecast takes into account past
precipitation...soil moisture conditions etc..and predicted 
future 24 hour basin-average precipitation.
 
(stages in ft.)        Bank-      Latest         Forecast stages
-               Flood  full      observed        ...for 7 pm...
Location       stage  stage    stage/time       Sun  Mon  Tue  Wed
Berlin          13.0  12.0  13.23 04 AM 04/02  13.3 13.4 13.4 13.5
New Munster     11.0  10.0  10.63 05 AM 04/02  11.0 10.9 10.6 10.0

-                   Highest      24 hour change
-                   observed     in river stage
-                   stage in      (ft.) up to      Highest stage
-                   the last    latest observed     forecast in
-                   7 days          stage           next 7 days
Berlin          13.25  04 AM 04/02    0.02      13.50 01 AM 04/05
New Munster     10.66  03 AM 04/02    0.64      11.00 01 PM 04/02

Below is predicted precipitation information in 6 hour increments
for the listed sites. This information is updated twice daily-morning
and evening. Precipitation prediction is for 48 hours into the future
from September through February and for 24 hours into the future from
March through August.

Berlin: 6 pm-midn  Sat Apr 02  0.00
Berlin: midn-6 am  Sun Apr 03  0.04
Berlin: 6 am-noon  Sun Apr 03  0.13
Berlin: noon-6 pm  Sun Apr 03  0.00

New Munster: 6 pm-midn  Sat Apr 02  0.00
New Munster: midn-6 am  Sun Apr 03  0.00
New Munster: 6 am-noon  Sun Apr 03  0.10
New Munster: noon-6 pm  Sun Apr 03  0.00
723 
WGUS83 KMKX 021517
FLSMKX
 
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1017 AM CDT SAT APR 2 2016

...The flood warning continues for the following rivers in 
Wisconsin...Illinois...
  Fox River Near Berlin affecting Green Lake County 
  Fox River Near New Munster affecting Lake and Kenosha Counties 
 

&& 
WIC047-030317-
/O.CON.KMKX.FL.W.0006.000000T0000Z-000000T0000Z/
/BERW3.1.ER.160319T1300Z.160404T0600Z.000000T0000Z.NO/
1017 AM CDT SAT APR 2 2016

The Flood Warning continues for
  The Fox River Near Berlin.
* At  9:15 AM Saturday the stage was 13.2 feet.
* Flood stage is 13.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 13.5 feet by 
  early Monday morning then begin falling.
* Impact...At 13.6 feet...Floodwaters are over the banks in parts of 
  downtown Berlin including Riverside Park. A parking lot is flooded 
  in the Berlin locks area. 

&&
 
LAT...LON 4398 8899 4398 8888 4391 8888 4389 8901
      4395 8911 4396 8908

$$

ILC097-WIC059-030317-
/O.CON.KMKX.FL.W.0012.000000T0000Z-160403T1200Z/
/NMSW3.1.ER.160402T1800Z.160402T1800Z.160403T0600Z.UU/
1017 AM CDT SAT APR 2 2016

The Flood Warning continues for
  The Fox River Near New Munster.
* At 10:00 AM Saturday the stage was 10.6 feet.
* Flood stage is 11.0 feet.
* Forecast...The river is expected to rise to near flood stage this 
  afternoon.
* Impact...At 10.8 feet...Floodwaters are near some homes along 
  Highway W in the Silver Lake area.

&&
 
LAT...LON 4262 8832 4262 8813 4252 8812 4245 8810
      4245 8827 4255 8825

$$

&& 

River forecasts are available for some but not all river gaging
locations. The 7 day river forecast takes into account past
precipitation...soil moisture conditions etc..and predicted
future 48 hour basin-average precipitation.
 
(stages in ft.)        Bank-      Latest         Forecast stages
-               Flood  full      observed        ...for 7 am...
Location       stage  stage    stage/time       Sun  Mon  Tue  Wed
Berlin          13.0  12.0  13.23 09 AM 04/02  13.4 13.5 13.5 13.5
New Munster     11.0  10.0  10.62 10 AM 04/02  10.9 10.7 10.3  9.8

-                   Highest      24 hour change
-                   observed     in river stage
-                   stage in      (ft.) up to      Highest stage
-                   the last    latest observed     forecast in
-                   7 days          stage           next 7 days
Berlin          13.25  04 AM 04/02    0.01      13.50 01 AM 04/04
New Munster     10.66  03 AM 04/02    0.39      11.00 01 PM 04/02

Below is the latest predicted precipitation information in 6 hour
increments for the listed sites. This information is updated twice
daily - in the morning and evening. Precipitation prediction is for
48 hours into the future from September through February and for 24
hours into the future from March through August.

Berlin: 6 am-noon  Sat Apr 02  0.06
Berlin: noon-6 pm  Sat Apr 02  0.00
Berlin: 6 pm-midn  Sat Apr 02  0.00
Berlin: midn-6 am  Sun Apr 03  0.00

New Munster: 6 am-noon  Sat Apr 02  0.06
New Munster: noon-6 pm  Sat Apr 02  0.01
New Munster: 6 pm-midn  Sat Apr 02  0.00
New Munster: midn-6 am  Sun Apr 03  0.00
732 
WGUS83 KMKX 021540
FLSMKX
 
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1040 AM CDT SAT APR 2 2016

...The flood warning is cancelled for the following rivers in 
Illinois...Wisconsin...
 
  Fox River Near New Munster affecting Lake and Kenosha Counties
 

&& 
ILC097-WIC059-021610-
/O.CAN.KMKX.FL.W.0012.000000T0000Z-160403T1200Z/
/NMSW3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/
1040 AM CDT SAT APR 2 2016

The Flood Warning is cancelled for
  The Fox River Near New Munster.
* At 10:00 AM Saturday the stage was 10.6 feet.
* Flood stage is 11.0 feet.
* Forecast...The river crested below flood stage at 10.7 feet. The 
  river will fall to 10.4 feet by .
* Impact...At 10.8 feet...Floodwaters are near some homes along 
  Highway W in the Silver Lake area.

&&
 
LAT...LON 4262 8832 4262 8813 4252 8812 4245 8810
      4245 8827 4255 8825

$$

&& 

River forecasts are available for some but not all river gaging
locations. The 7 day river forecast takes into account past
precipitation...soil moisture conditions etc..and predicted
future 48 hour basin-average precipitation.
 
(stages in ft.)        Bank-      Latest         Forecast stages
-               Flood  full      observed        ...for 7 am...
Location       stage  stage    stage/time       Sun  Mon  Tue  Wed
New Munster     11.0  10.0  10.62 10 AM 04/02  10.4 10.1  9.6  9.2

-                   Highest      24 hour change
-                   observed     in river stage
-                   stage in      (ft.) up to      Highest stage
-                   the last    latest observed     forecast in
-                   7 days          stage           next 7 days
New Munster     10.66  03 AM 04/02    0.39      10.60 01 PM 04/02

Below is the latest predicted precipitation information in 6 hour
increments for the listed sites. This information is updated twice
daily - in the morning and evening. Precipitation prediction is for
48 hours into the future from September through February and for 24
hours into the future from March through August.

New Munster: 6 am-noon  Sat Apr 02  0.06
New Munster: noon-6 pm  Sat Apr 02  0.01
New Munster: 6 pm-midn  Sat Apr 02  0.00
New Munster: midn-6 am  Sun Apr 03  0.00

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this river flood warning went out at Apr 1, 3:15 AM CDT, 1 hour 11 minutes earlier.

Area forecast discussion, Apr 1, 3:15 AM CDT, 1 hour 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
315 AM CDT FRI APR 1 2016

.TODAY...FORECAST CONFIDENCE HIGH.

A STRONG MID LEVEL CIRCULATION OVER IOWA...AND CLEARLY SEEN IN
SATELLITE IMAGERY AND RADAR LOOPS...WILL SLIDE SOUTHEAST TODAY. SO
THE PRECIP ACROSS IOWA SHOULD GENERALLY STAY SOUTH OF THE AREA...BUT
MAY JUST CLIP AREAS ALONG THE WI/IL BORDER.  OUR MAIN FOCUS TODAY
WILL BE ON THE MID LEVEL TROUGH AXIS AND THE ASSOCIATED SFC COLD
FRONT DROPPING IN LATE THIS MORNING AND AFTERNOON. THAT FRONT IS
RATHER STRONG WITH SOMEWHAT STEEP LAPSE RATES. THERE IS JUST ENOUGH
VERY SKINNY CAPE TO JUSTIFY AN ISOLD MENTION OF THUNDER AND WOULDN/T
BE SURPRISED TO SEE SOME SMALL HAIL IN A FEW SPOTS. NOTHING SEVERE.
MOISTURE DOES SEEM TO CONNECT RATHER DEEPLY FOR A BRIEF TIME ALONG
THE FRONT...SO BUMPED POPS INTO THE LIKELY CATEGORY WITH FROPA.
PRECIP DURATION SHOULD ONLY BE AN HOUR OR TWO AT MOST. WE SHOULD SEE
THE PRECIP CLEAR THE FAR WESTERN FORECAST AREA BY 2 PM WITH CLEARING
REACHING MILWAUKEE BY LATE AFTERNOON OR VERY EARLY EVENING.

.TONIGHT...FORECAST CONFIDENCE IS HIGH.

THINGS DRY OUT FOR MUCH OF THE NIGHT AS HIGH PRESSURE BRIEFLY MOVES
THROUGH THE AREA. TEMPS SHOULD DROP INTO THE 20S ACROSS THE AREA
WITH CLEARING SKIES COUPLED WITH LOW DEWPOINTS.  ANOTHER FAST
APPROACHING MID LEVEL TROUGH AND SURFACE WAVE WILL DROP INTO
WISCONSIN LATE TONIGHT AND THIS COULD SPREAD SOME LIGHT SNOW CHANCES
INTO AREAS NORTHWEST OF MADISON AFTER ABOUT 4 AM TONIGHT/SAT
MORNING.

.SATURDAY...FORECAST CONFIDENCE...MEDIUM

A SHORTWAVE AND TIGHTLY WOUND SURFACE LOW WILL MOVE THROUGH
QUICKLY ON SATURDAY. MODELS REMAIN IN DECENT AGREEMENT WITH THE
TRACK AND TEMPERATURE SETUP FOR THE DAY. ONLY THE NEAR SURFACE
LAYER IS EXPECTED TO BE ABOVE FREEZING DURING THE DAY...WITH THE
FREEZING LEVEL MAINLY LESS THAN ONE THOUSAND FEET ABOVE GROUND
LEVEL. EVEN WITH HIGHS IN THE MID/UPPER 30S...EXPECTING PRECIP
TYPE TO REMAIN SNOW. SHOULD BE SOME WET BULB COOLING AS THE SNOW
FALLS TO HELP KEEP IT COLD ENOUGH FOR SNOW.

LOOKS LIKE A STRATIFORM TYPE SNOW IN THE MORNING...WITH SNOW
SHOWERS LIKELY IN THE AFTERNOON PER PRETTY STEEP LOW LEVEL LAPSE
RATES. BEST CHANCE FOR SNOW WILL BE ACROSS THE NORTHEAST HALF OF
THE FORECAST AREA IN THE MORNING INTO EARLY AFTERNOON. IT WILL BE
TOUGH TO ACCUMULATE THE SNOW GIVEN THE FORECAST SURFACE
TEMPS...THE TIME OF THE YEAR...AND THE SNOW FALLING DURING THE
DAY. EVEN SO...DID GO WITH GENERALLY 1 TO 2 INCHES IN THE NORTH
AND LESS AMOUNTS SOUTHWARD. SNOWFALL RATES WILL LIKELY DECIDE
WHAT SURFACES THE SNOW WILL ACCUMULATE ON.

THE OTHER CONCERN ON SATURDAY WILL BE THE WINDS. MODELS HAVE BEEN
CONSISTENTLY SHOWING A PRETTY TIGHT PRESSURE GRADIENT AS THE LOW
MOVES THROUGH. MODELS HAVE SHIFTED A BIT SOUTH THE LAST DAY OR
TWO...SO LOOKS LIKE BEST CHANCE FOR HIGHEST GUSTS WILL BE ACROSS
THE SOUTHERN HALF OF THE FORECAST AREA. IF NOTHING CHANGES...LOOKS
LIKE A POSSIBLE WIND ADVISORY DAY FOR AT LEAST THE SOUTH.

.SUNDAY THROUGH THURSDAY...FORECAST CONFIDENCE...MEDIUM

A NORTHWEST FLOW PATTERN WILL MAINLY PERSIST THROUGH THE FIRST
HALF OF NEXT WEEK. THIS WILL BRING MULTIPLE WAVES THROUGH THE
AREA. WILL LIKELY SEE WARM UPS AHEAD OF THE WAVES...WITH BELOW
NORMAL TEMPS BEHIND THEM. RAIN AND SNOW CHANCES ARE ALSO EXPECTED
WITH EACH WAVE...THOUGH THE BULK OF THE PRECIP WILL LIKELY FALL AS
RAIN.

&&

.AVIATION/12Z TAFS/...

SOME CLEARING IS OCCURRING ACROSS SOUTHERN WISCONSIN EARLY THIS
MORNING...LIFTING CONDITIONS TO THE VFR CATEGORY.  HOWEVER...WINDS
ARE LIGHT AND MOISTURE LINGERS...AND THIS SHOULD LEAD TO AREAS OF
FOG THIS MORNING...AND THIS COULD TAKE THINGS DOWN TO IFR
LEVELS...ESPECIALLY AT KUES/KMSN. SO...LOTS OF
UNCERTAINTY/VARIABILITY THIS MORNING. LOOK FOR VFR CONDITIONS TO
RETURN TO ALL THE TAF SITES BY MID TO LATE MORNING. A COLD FRONT
SWEEPING THROUGH WILL BRING A BAND OF SHOWERS AND POSSIBLY AN ISOLD
THUNDERSTORM...MAINLY THIS AFTERNOON. THE SHOWERS COULD REACH KMSN
BY EARLY AFTERNOON AND KMKE BY MID TO LATE AFTERNOON. THE RAIN
SHOULD ONLY LAST AN HOUR OR TWO.  BRIEF MVFR CIGS/VSBYS ARE
POSSIBLE. CLEARING SKIES CAN BE EXPECTED WITHIN A FEW HOURS AFTER
FRONTAL PASSAGE.  ANOTHER FAST MOVING DISTURBANCE WILL DROP IN FROM
THE NORTHWEST LATE TONIGHT INTO SATURDAY. TEMPS WILL BE COLD ENOUGH
FOR LIGHT SNOW. ANY SNOW WILL LIKELY WAIT UNTIL AFTER 7 AM SATURDAY
FOR THE TAF SITES. TOTAL ACCUMS WOULD BE AT AN INCH OR LESS. HIGHER
TO THE NORTH.

&&

.MARINE...

STRONG LOW PRESSURE TRACKING FROM NORTHEAST MN TO CENTRAL LOWER
MICHIGAN TONIGHT THROUGH SATURDAY MORNING WILL LIKELY BRING GALE
FORCE WEST TO NORTHWEST WINDS SATURDAY...MAINLY SOUTH OF PORT
WASHINGTON.  SMALL CRAFT ADVISORY CONDITIONS WILL PRE/PROCEED THE
PERIOD OF GALES.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...GALE WATCH FROM SATURDAY MORNING THROUGH SATURDAY EVENING FOR
     LMZ643>646.

&&

TODAY/TONIGHT AND AVIATION/MARINE...DAVIS
SATURDAY THROUGH THURSDAY...DDV
Hazardous weather outlook, Apr 1, 3:21 AM CDT, 1 hour 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
321 AM CDT FRI APR 1 2016

WIZ046-047-051-052-056>060-062>072-020830-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
321 AM CDT FRI APR 1 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

SOME RIVERS WILL APPROACH FLOOD STAGE DUE TO THE RECENT RAINFALL.

AN ISOLATED THUNDERSTORM IS POSSIBLE THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SOME RIVERS MAY APPROACH FLOOD STAGE DUE TO THE RECENT RAINFALL.

STRONG WINDS WILL APPROACH WIND ADVISORY CRITERIA SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

LMZ643>646-020830-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
321 AM CDT FRI APR 1 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A GALE WATCH IS IN EFFECT SATURDAY MORNING THROUGH SATURDAY
EVENING FOR BRISK WEST TO NORTHWEST WINDS.

WWW.WEATHER.GOV/MKX

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 31, 9:37 PM CDTRiver Flood WatchMKXLake3 days
Mar 31, 10:39 PM CDTGale WatchMKX16 hr
Apr 1, 2:15 PM CDTWind AdvisoryMKXColumbia, Dane, Dodge, Fond du Lac, Green, Green Lake and 14 more28 hr
Apr 1, 2:53 PM CDTGale WarningMKX30 hr

Nearby

River Flood Warnings in Illinois, 2016River Flood Warnings in Wisconsin, 2016Every river flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.